# SDR HALA2018100800481

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- Aircraft time: 36,768 hours, 5,984 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 43282690001
- Part serial: 46618
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - FUELERS ADVICE AIRCRAFT IS NOT ACCEPTING FUEL.  REPLACED INR TK INLET VLV 1 ACTUATOR (603QL1) PER AMM 28-26-53-400-801-A. OPS TEST OK, AIRCRAFT FUELED OK.
